# SDR SWAA020322

- Difficulty date: February 11, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N104SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23110
- Aircraft time: 56,563 hours, 60,335 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND EMERGENCY FLASHLIGHTS INOP IN AFT CABIN.  REMOVED AND REPLACED FLASHLIGHTS PER MM.
